# SDR 95ZZZX6276

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Engine: Pwa PW119B
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bolt
- Part number: MS920823
- Condition: Loose
- Location: Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4228 - CREW ELECTED TO RETURN TO FIELD AFTER EXPERIENCING A P/L SPLIT IN CRUISE CONFIGURATION.  PIT MAINTENANCE INSPECTED AIRCRAFT AND DISCOVERED BLEED AIR ADAPTER ATTACH BOLTS WERE LOOSE, TIGHTENED BOLTS IAW MM 75-00-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
